MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that catheter break occurred.The target vessel was located in coronary artery.A runway guide catheter was selected for use.During preparation, when the guide catheter was from the package, it was observed to be broken.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
Mfr site address: c.Industrial lt.001 mz.105, no.20905 int.A.Col.,cd.Industrial, 22444.Device evaluated by mfr: the 6f runway guide catheter was returned for evaluation.Analysis of the returned device consisted of the tip and shaft microscopically and visually inspected.Inspection revealed numerous kinks in the sheath.Inspection of the rest of the device found no other damage or irregularities.
 
Event or Problem Description

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8683462
Report Number2134265-2019-06551
Device Sequence Number2207254
Product Code DQY
UDI-Device Identifier08714729478386
UDI-Public08714729478386
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2022
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060175826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2019
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1